# SDR DALA2015021801382

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 68,745 hours, 31,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHT AT SEAT 6C MISSING A LENS AND LIGHTS AT SEATS 24D, 26D, AND 40D INOPERATIVE.  INSTALLED LENS AT SEAT 6C AND REPAIRED BROKEN WIRES AT HARNESS CONNECTORS AT SEATS 24, 26 AND 40D.  ALL OPS CK OK, REF SWPM 20-30-12.
